# SDR QXEA2024061000152

- Difficulty date: June 4, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 3,456 hours, 2,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: QXD34002210
- Part serial: 425410
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING CABIN EMERGENCY LIGHT DOES NOT COME ON AT ROW 14/15 WHEN EMERGENECY LIGHT IS SELECTED TO ON. REPLACED CENTER CEILING CABIN EMERGENCY LIGHT AT ROW 14/15 REF E175 AMM TASKS 33-50-13-000/400-802-A. OPS TEST GOOD.
